# SDR 2022F00445

- Difficulty date: November 4, 2022
- Submitted: November 4, 2022
- Operation: General aviation
- Aircraft: N703KW
- Make and model: Boeing 767336
- Aircraft serial: 24343
- Aircraft time: 61,633 hours, 35,367 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Part number: 834802
- Part serial: 19779
- Condition: Faulted
- Location: Pax Door
- Part time: 61,633 hours, 35,367 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ENTRY DOOR LIGHT L FWD ENTRY DOOR AND EICAS MESSAGE APPEAR AFTER DOOR IS CLOSED.
